Folgen
Jan Sanders
Jan Sanders
Bestätigte E-Mail-Adresse bei cs.vu.nl
Titel
Zitiert von
Zitiert von
Jahr
Averaging methods in nonlinear dynamical systems
JA Sanders, F Verhulst, J Murdock
Springer 59, xxii+ 431, 2007
30812007
On the integrability of homogeneous scalar evolution equations
JA Sanders, JP Wang
Journal of differential equations 147 (2), 410-434, 1998
1581998
Further reduction of the Takens-Bogdanov normal form
A Baider, JA Sanders
Journal of Differential Equations 99 (2), 205-244, 1992
1461992
Nilpotent normal forms and representation theory of sl (2, R)
R Cushman
Multiparameter bifurcation theory, 31-51, 1986
1441986
On the number of critical points of the period
SN Chow, JA Sanders
Journal of differential equations 64 (1), 51-66, 1986
1161986
Melnikov's method and averaging
JA Sanders
Celestial Mechanics, Volume 28, Issue 1-2, pp. 171-181 28, 171-181, 1982
1061982
Integrable systems in three-dimensional Riemannian geometry
G Mari Beffa, JA Sanders, JP Wang
Journal of nonlinear science 12, 143-167, 2002
962002
Integrable systems in n-dimensional Riemannian geometry
JA Sanders, JP Wang
Mosc. Math. J. 3 (4), 1369--1393, 2003
862003
One symmetry does not imply integrability
F Beukers, JA Sanders, JP Wang
journal of differential equations 146 (1), 251-260, 1998
661998
On recursion operators
JA Sanders, JP Wang
Physica D: Nonlinear Phenomena 149 (1-2), 1-10, 2001
632001
Integrable systems and their recursion operators
JA Sanders, JP Wang
Nonlinear Analysis-Theory Methods and Applications 47 (8), 5213-5240, 2001
602001
Are higher order resonances really interesting?
J Sanders
Celestial mechanics 16 (4), 421-440, 1977
601977
The Stanley decomposition of the harmonic oscillator
LJ Billera, R Cushman, JA Sanders
Indagationes Mathematicae (Proceedings) 91 (4), 375-393, 1988
571988
Coupled cell networks: semigroups, Lie algebras and normal forms
B Rink, J Sanders
Transactions of the American Mathematical Society 367 (5), 3509-3548, 2015
542015
Normal form theory and spectral sequences
JA Sanders
Journal of Differential Equations 192 (2), 536-552, 2003
542003
A codimension two bifurcation with a third order Picard-Fuchs equation
R Cushman, JA Sanders
Journal of differential equations 59 (2), 243-256, 1985
541985
A survey of invariant theory applied to normal forms of vectorfields with nilpotent linear part
R Cushman, JA Sanders
Institute for Mathematics and Its Applications 19, 82, 1990
511990
Graph fibrations and symmetries of network dynamics
E Nijholt, B Rink, J Sanders
Journal of Differential Equations 261 (9), 4861-4896, 2016
482016
Unique normal forms: The nilpotent Hamiltonian case
A Baider, JA Sanders
Journal of differential equations 92 (2), 282-304, 1991
451991
Ghost symmetries
PJ Olver, JA Sanders, JP Wang
Journal of Nonlinear Mathematical Physics 9 (sup1), 164-172, 2002
432002
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20